question-icon

What causes pain in the tongue, sore throat and headache?

default
Posted on Fri, 29 Jul 2016
Question: I have been experiencing pain all over my tongue, sore throat, and headaches for the past 12 days. Any mucus I may bring up is brownish. I have lost my voice and can only manage high pitched squeaks especially in the morning.
doctor
Answered by Dr. Krunal Karade (43 minutes later)
Brief Answer:
You are most probably having Severe URTI with side effects of drugs

Detailed Answer:
Hi,
Thanks for the query.

I have read your query , reviewed your medications and understand your concern.
After reading your clinical history it appears that you are most probably having
Severe Upper respiratory track infection (URTI) with side effects of psychiatrist drugs ( dry mouth , pain all over my tongue) .

If I were your treating Doctor for this case , I would advice to please consult your psychiatrist for doses adjustment & ENT specialist for examination of ear nose throat & larynx (as there seems to be infection and needed to be evaluated in details) .

Till then i would advice to use ,

Saline nasal rinse or spray thrice daily ,
Antiseptic Chlorhexidine Mouth Wash twice daily ,
Tab Paracetamol 650 mg 2-3 times a day after food for pain & inflammation ,
Antihistaminic Tab Claritin (Loratadine 10mg) at night for phlegum ,
Cap Pantoprazole 40 mg once daily 20 min before breakfast &
Tab Vitamin C twice daily for pain over tongue .
Ensure to remain well hydrated and drink a lot of warm liquids (Menta tea, chicken soup etc.)

You will get some relief . You need to obtain prescription from your local doctor .

Hope this information helpful to you. If you have any further questions I will be happy to help.

Regards.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Krunal Karade

ENT Specialist

Practicing since :2009

Answered : 1000 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in the tongue, sore throat and headache?

Brief Answer: You are most probably having Severe URTI with side effects of drugs Detailed Answer: Hi, Thanks for the query. I have read your query , reviewed your medications and understand your concern. After reading your clinical history it appears that you are most probably having Severe Upper respiratory track infection (URTI) with side effects of psychiatrist drugs ( dry mouth , pain all over my tongue) . If I were your treating Doctor for this case , I would advice to please consult your psychiatrist for doses adjustment & ENT specialist for examination of ear nose throat & larynx (as there seems to be infection and needed to be evaluated in details) . Till then i would advice to use , Saline nasal rinse or spray thrice daily , Antiseptic Chlorhexidine Mouth Wash twice daily , Tab Paracetamol 650 mg 2-3 times a day after food for pain & inflammation , Antihistaminic Tab Claritin (Loratadine 10mg) at night for phlegum , Cap Pantoprazole 40 mg once daily 20 min before breakfast & Tab Vitamin C twice daily for pain over tongue . Ensure to remain well hydrated and drink a lot of warm liquids (Menta tea, chicken soup etc.) You will get some relief . You need to obtain prescription from your local doctor . Hope this information helpful to you. If you have any further questions I will be happy to help. Regards.